# SDR GTIA2022083036624

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N925NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9407
- Aircraft time: 8,078 hours, 3,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF 2951839-1 L1 FLASHLIGHT-R/R L1 FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD. THIS CLOSES DMI. PLACARD REMOVED. MOC NOTIFIED.
